# SDR MASA200600705

- Difficulty date: March 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 6,742 hours, 4,774 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Faulted
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6277 AUS - SSCU NR 1 FAULT.  MAINTENANCE RESET.
